# SDR SWAA090343

- Difficulty date: January 15, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 42,911 hours, 35,414 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: GD3248AC
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, LANDING GEAR RETRACTION LT MAIN SHOWED UNSAFE.  CYCLED GEAR WITH SAME INDICATION.  REPAIRED UPLOCK SENSOR WIRE PER MM.
